# SDR TWAA0002508

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FORWARD RT CABIN SERVICE DOOR ENTRYWAY, LOWER FWD CORNER UPPER CUSP ANGLE.  REMOVED CORROSION SECTION OF CUSP ANGLE.  INSTALLED NEW SECTION PER SRM 53-05 FIG 55.
